Alert archive / Oklahoma / Heat Advisories in 2012

Heat Advisory 2, NWS Tulsa, OK

June 25, 201222 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jun 25, 2012, 9:12 PM CDT for 22 counties in Oklahoma. It took effect at Jun 26, 2012, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2012, 9:12 PM CDT (02:12 UTC)
In effect from
Jun 26, 2012, 1:00 PM CDT
Expired
Jun 26, 2012, 9:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
All 22 counties

Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 40 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1607 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
2577 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WWUS74 KTSA 260212
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT MON JUN 25 2012

ARZ019-020-029-OKZ049-053>076-261000-
/O.EXP.KTSA.HT.Y.0001.000000T0000Z-120626T0200Z/
/O.NEW.KTSA.HT.Y.0002.120626T1800Z-120627T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
912 PM CDT MON JUN 25 2012

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY...
...HEAT ADVISORY HAS EXPIRED FOR THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT ADVISORY...
WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT TUESDAY...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG...
   OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...
   NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...
   LATIMER AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL BE COMMON TUESDAY
   AFTERNOON AND EARLY EVENING ACROSS THE ADVISORY AREA. A STRONG
   RIDGE OF HIGH PRESSURE WILL CONTINUE TO CREATE UNSEASONABLY
   HOT AND HUMID WEATHER.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

DEFINITION...
 * A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS 
   EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
3 follow-up statements
528 
WWUS74 KTSA 260841
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
341 AM CDT TUE JUN 26 2012

ARZ019-020-029-OKZ049-053>076-262100-
/O.CON.KTSA.HT.Y.0002.120626T1800Z-120627T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
341 AM CDT TUE JUN 26 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING...

A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG...
   OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...
   NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...
   LATIMER AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL BE COMMON TUESDAY
   AFTERNOON AND EARLY EVENING ACROSS THE ADVISORY AREA. A STRONG
   RIDGE OF HIGH PRESSURE WILL CONTINUE TO CREATE UNSEASONABLY
   HOT AND HUMID WEATHER.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
   HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
   BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE
   OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
   HEAT STROKE IS AN EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
081 
WWUS74 KTSA 262043
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
343 PM CDT TUE JUN 26 2012

ARZ019-020-029-OKZ049-053>076-270200-
/O.CON.KTSA.HT.Y.0002.000000T0000Z-120627T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
343 PM CDT TUE JUN 26 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A HEAT ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   PUSHMATAHA...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG...
   OTTAWA...WAGONER...CHOCTAW...WASHINGTON...OSAGE...CRAIG...
   NOWATA...PAWNEE...SEQUOYAH...MCINTOSH...MUSKOGEE...LE FLORE...
   LATIMER AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

HAZARDOUS WEATHER...
 * HEAT INDEX VALUES ACROSS EASTERN OKLAHOMA AND WEST CENTRAL
   ARKANSAS HAVE REACHED THE 105 TO 110 RANGE AGAIN THIS
   AFTERNOON. THESE VALUES WILL CONTINUE INTO EARLY EVENING. THE
   HEAT WILL CONTINUE THROUGH MUCH OF THIS WEEK...AND ADDITIONAL
   HEAT ADVISORIES WILL LIKELY BECOME NECESSARY FOR PORTIONS OF
   THE AREA AS A RESULT.

IMPACTS...
 * THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL 
   COMBINE TO CREATE A DANGEROUS SITUATION IN WHICH HEAT ILLNESSES 
   ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN 
   POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR 
   EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT 
   STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN 
   POSSIBLE AND DRINK PLENTY OF WATER. 

 * TO REDUCE RISK DURING 
   OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION 
   RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR 
   CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE 
   MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN 
   EMERGENCY...CALL 911.

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
458 
WWUS74 KTSA 270226
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
926 PM CDT TUE JUN 26 2012

ARZ019-020-029-OKZ049-053>076-270330-
/O.EXP.KTSA.HT.Y.0002.000000T0000Z-120627T0200Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-
NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-
OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
926 PM CDT TUE JUN 26 2012

...HEAT ADVISORY HAS EXPIRED...

THE HEAT ADVISORY IS NO LONGER IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE...
   WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG...
   SEQUOYAH...PUSHMATAHA...CHOCTAW...WASHINGTON...OSAGE...CRAIG...
   NOWATA...PAWNEE...OTTAWA...MCINTOSH...MUSKOGEE...LE FLORE...
   LATIMER AND HASKELL. 

   IN ARKANSAS...CRAWFORD...SEBASTIAN AND FRANKLIN. 

 * HEAT INDICES WILL CONTINUE TO FALL OVERNIGHT. 

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jun 25, 6:42 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 25, 6:42 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT MON JUN 25 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE VALID PERIOD AT
ALL AREA TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT MON JUN 25 2012/

DISCUSSION...

TRIPLE DIGIT SHOULD CONTINUE IN MOST AREAS THROUGH THE BULK OF THE
7 DAY FORECAST...WITH HEAT HEADLINES LIKELY NECESSARY FOR THE
MAJORITY /IF NOT ALL/ DAYS. CURRENT HEAT ADVISORY WILL CONTINUE
THROUGH 9 PM TONIGHT...AND HEADLINES WILL BE UNNECESSARY THROUGH
THE OVERNIGHT WITH LOW TEMPERATURES EXPECTED TO BE SIMILAR TO LAST
NIGHTS. FORECAST HEAT INDICES SUPPORT ANOTHER HEAT ADVISORY
TOMORROW...BUT WILL LET THE EVENING AND MID SHIFTS EVALUATE WHICH
AREAS...BASED ON MAX HEAT INDICES FROM THIS AFTERNOON...WHICH
SHOULD OCCUR AFTER THIS PACKAGE IS ISSUED. CURRENT THINKING IS
THAT ONE WILL BE NEEDED FOR THE SAME AREAS AS TODAYS...ALTHOUGH IT
MAY BE CLOSE ON SOME OF THE FAR NORTHWEST ARKANSAS COUNTIES
/MAINLY BENTON/.

THE UPPER LEVEL RIDGE IN PLACE ACROSS THE CENTRAL UNITED STATES WILL
REMAIN STRONG THROUGH MOST OF THIS WEEK. A WEAK BACKDOOR FRONT
WILL CONTINUE TO MAKE ITS WAY INTO PARTS OF THE AREA
TONIGHT...WITH THE EFFECT ON TEMPERATURES FAIRLY NEGLIGIBLE. EVEN
WARMER TEMPERATURES THAN TODAY SHOULD OCCUR FOR THE MIDDLE TO
LATTER PART OF THE WEEK...WITH THURSDAY LOOKING TO BE THE WARMEST
DAY OF THE PERIOD. THANKFULLY...IN GENERAL...DEW POINTS AND
RESULTING HUMIDITY VALUES WILL REMAIN RELATIVELY LOW...EXCEPT
VERY NEAR THE KANSAS BORDER...WHERE THE FOOTPRINT OF LAST
THURSDAYS MORNING RAINFALL IS KEEPING HIGHER MOISTURE VALUES
AROUND.

THE RIDGE LOOKS TO BREAK DOWN SOME BY THE WEEKEND...WHICH WILL
LEAD TO SLIGHTLY LOWER...BUT STILL LIKELY TRIPLE
DIGIT...TEMPERATURES FOR MOST OF THE AREA. THE LIKELIHOOD OF A
COMPLETE BREAKDOWN AS PAINTED BY THE GFS IS NOT GREAT...AND
THEREFORE...ITS OUTPUT IN THE LATTER PART OF THE EXTENDED FORECAST
WAS LARGELY NOT USED FOR THIS FORECAST. THE RIDGE LOOKS TO
STRENGTHEN ONCE AGAIN HEADED INTO NEXT WEEK...AND TEMPERATURES
SHOULD RESPOND ACCORDINGLY.

LOCAL VERIFICATION AND ANECDOTAL EVIDENCE SHOW THAT THE MAV/MEX
NUMBERS CONTINUE TO PERFORM VERY POORLY IN THE LAST FEW
WEEKS...BUT ESPECIALLY SINCE THE HEAT HAS ARRIVED. THIS IS SIMILAR
TO WHAT OCCURRED IN THE SIMILAR SITUATION LAST YEAR. THEREFORE...
FORECAST TEMPERATURES TREND STRONGLY TOWARD THE MET AND THE ECMWF
VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL  104  76 103  75 /   0   0   0   0
FSM  106  73 104  68 /  10   0   0   0
MLC  100  72 103  70 /   0   0   0   0
BVO  101  72 102  71 /   0   0   0   0
FYV  100  70  99  63 /  10   0   0   0
BYV  101  69  96  62 /  10   0   0   0
MKO  103  73 103  70 /   0   0   0   0
MIO  100  72  99  70 /   0   0   0   0
F10  103  73 103  71 /   0   0   0   0
HHW  103  73 103  69 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM MONDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 9 PM MONDAY FOR ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...10
Hazardous weather outlook, Jun 25, 4:33 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT MON JUN 25 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-260615-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
433 PM CDT MON JUN 25 2012

...DANGEROUS HEAT CONDITIONS TO CONTINUE THIS WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA... EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

DISCUSSION...
TEMPERATURES HAVE TOPPED OUT BETWEEN 100 TO 106 DEGREES OVER MOST
AREAS THIS AFTERNOON. HEAT INDEX VALUES CURRENTLY AROUND 105 TO 110
DEGREES WILL BEGIN TO SLOWLY FALL THIS EVENING.  LOWS TONIGHT WILL
ONLY DROP BACK INTO THE LOWER TO MID 70S PROVIDING LITTLE RELIEF
FROM THE HEAT. PLEASE SEE THE LATEST HEAT ADVISORY /OKCNPWTSA/ FOR
ADDITIONAL DETAILS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
DANGEROUS HEAT CONDITIONS WILL PERSIST FOR THE REMAINDER OF THE
WEEK AND INTO THE WEEKEND AS THE RIDGE OF HIGH PRESSURE ALOFT
REMAINS THE DOMINATE FEATURE OVER THE CENTRAL PLAINS. AFTERNOON
HIGH TEMPERATURES WILL RANGE FROM 99 TO 107 DEGREES...WITH HEAT
INDEX VALUES TOPPING OUT AROUND 110 DEGREES.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
CITY AND COUNTY OFFICIALS SHOULD PREPARE FOR AN INCREASE IN HEAT
RELATED ILLNESSES AND THE NEED FOR COOLING STATIONS THIS WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

Heat Advisories in Oklahoma, 2012Heat Advisories in Arkansas, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.